Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Hu, Luo-quan, Zhu, Hong-bo and Chen, Yifan (2009) Probability distribution of stochastic rays and its applications. Journal of Electronics & Information Technology, 31 (6). pp. 1405-1409. ISSN 1009-5896 (doi:10.3724/SP.J.1146.2007.01018)

This list was generated on Wed Nov 14 00:22:14 2018 GMT.